DocumentCode :
1246046
Title :
Singularities in complete bipartite graph-type Boltzmann machines and upper bounds of stochastic complexities
Author :
Yamazaki, Keisuke ; Watanabe, Sumio
Author_Institution :
Precision & Intelligence Lab., Tokyo Inst. of Technol., Yokohama, Japan
Volume :
16
Issue :
2
fYear :
2005
fDate :
3/1/2005 12:00:00 AM
Firstpage :
312
Lastpage :
324
Abstract :
It is well known that Boltzmann machines are nonregular statistical models. The set of their parameters for a small size model is an analytic set with singularities in the space of a large size one. The mathematical foundation of their learning is not yet constructed because of these singularities, though they are applied to information engineering. Recently we established a method to calculate the Bayes generalization errors using an algebraic geometric method even if the models are nonregular. This paper clarifies that the upper bounds of generalization errors in Boltzmann machines are smaller than those in regular statistical models.
Keywords :
Boltzmann machines; algebra; belief networks; generalisation (artificial intelligence); geometry; stochastic processes; Bayes generalization error; algebraic geometric method; algebraic geometry; bipartite graph-type Boltzmann machines; information engineering; stochastic complexities; Artificial intelligence; Bayesian methods; Bipartite graph; Geometry; Maximum likelihood estimation; Probability distribution; Solid modeling; Space technology; Stochastic processes; Upper bound; Algebraic geometry; Boltzmann machine; stochastic complexity;
fLanguage :
English
Journal_Title :
Neural Networks, IEEE Transactions on
Publisher :
ieee
ISSN :
1045-9227
Type :
jour
DOI :
10.1109/TNN.2004.841792
Filename :
1402493
Link To Document :
بازگشت